Journal of K-Theory

K-theory and its Applications to Algebra, Geometry, Analysis and Topology


See Editorial Board page for Details
Editorial Board

Published for Independent Scholarly Online and Print Publishing (ISOPP)

It is with regret that Cambridge University Press announces that it will no longer publish the Journal of K-Theory after Volume 14 Issue 3. To enquire about reprints, papers under submission, or any other issues related to the Journal of K-Theory please email

Journal of K-Theory is concerned with developments and applications of ideas and methodologies called K-theory. They have their origin in the work of Alexander Grothendieck in algebraic geometry. Subsequently they have taken hold in various areas of topology, algebra, and analysis and in recent times have contributed to the establishment of noncommutative geometry.The journal welcomes submissions in any of the areas above where K-theory plays a role. It will also consider well written research-survey articles intended to provide nonspecialists with access and insight into topics of current research.

Journal of K-Theory

ISSN: 1865-2433   EISSN: 1865-5394

Frequency: 6 Issue(s) per year